Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 2, Pages 325-336
http://dx.doi.org/10.1155/S0161171279000284

Nonlinear interaction of waves in a hot inhomogeneous magnetized plasma

1Physics Department, Dinabandhu Andrews College, Dist – 24 Parganas, West Bengal, India
2Physics Department, Serampore College, Dist – Hooghly, West Bengal, India
3Departments of Mathematics and Physics, East Carolina University , Greenville, N.C. 27834, USA

Received 7 August 1978; Revised 1 May 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tara Prasad Khan, Mahadeb Das, and Lokenath Debnath, “Nonlinear interaction of waves in a hot inhomogeneous magnetized plasma,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 325-336, 1979. https://doi.org/10.1155/S0161171279000284.